# SDR ASAA2018042124335

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 42,129 hours, 12,581 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 4.5 HOURS INTO FLT, AT CRUISE ALT 370, CAPTAIN LOST MAP INDICATION WITH VTK,  FOLLOWED BY F/O VTK,  SEPARATELY THEN SIMULTANEOUSLY, THEN ALL ERRORS CLEARED AFTER ABOUT 90 SECONDS. WITHOUT PILOT ACTION. REOCCURRED APPROXIMATELY 45 MINUTES LATER. ACFT GROUNDED.  PERFORMED FMC BITE IAW FIM 34-51 TASK 801. FOUND BOTH FMC LOGGED PGM FAULT,  NO OTHER FAULTS NOTED.  PERFORMED FIM 34-61 TASK 807 RESET BOTH FMC CIRCUIT BREKARS,  BOTH FMC REBOOTED NORMALLY FAULT DETERMINED TO BE INTERMITTENT. AIRCRAFT OK FOR SERVICE.
